Volume 18, Issue 1 (International Journal of Engineering 2007)                   IJIEPR 2007, 18(1): 27-30 | Back to browse issues page

XML Print


Abstract:   (8113 Views)

 Abstract: In this paper homotopy perturbation is applied to system of linear Fredholm integral equations of the first kind .For these systems, degenerate kernels are considered and in order to avoid successive integrations ,an easy matrix computation is derived for approximating the solution of the problem.

 

     
Type of Study: Research | Subject: Material Managment
Received: 2009/04/20 | Published: 2007/01/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.